Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

May 20, 2011Sequoyah County, Oklahoma

NWS Tulsa, OK issued this special weather statement at May 20, 2011, 8:42 AM CDT for Sequoyah County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 8:42 AM CDT (13:42 UTC)
Expired
May 20, 2011, 9:15 AM CDT
In force
33 min
Issued by
NWS Tulsa, OK

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WWUS84 KTSA 201342
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT FRI MAY 20 2011

OKZ068-070-072-074-201415-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
842 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 843 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TAMAHA...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...MC KEY...VIAN...GORE...
MARBLE CITY...BOX AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3527 9494 3532 9517 3566 9515 3564 9481
      3563 9474
TIME...MOT...LOC 1343Z 195DEG 36KT 3534 9505

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 6:59 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 20, 6:59 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
659 AM CDT FRI MAY 20 2011

.DISCUSSION...

THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COUPLE ROUNDS OF TSRA ARE EXPTD ACROSS E OK/NW AR TODAY. THE
FIRST ROUND THIS MORNING WILL AFFECT MOST IF NOT ALL OF THE TAF
SITES BY MIDDAY. ANOTHER ROUND OF STORMS IS EXPECTED BY EARLY THIS
EVENING AS STORMS FORM OVER CENTRAL OK DURING THE AFTERNOON AND
MOVE EAST. EXPECT MVFR CONDITIONS WITH THE TSRA ACTIVITY. STORMS
SHOULD MOVE EAST OF THE TERMINALS EARLY SATURDAY MORNING. MVFR
CIGS MAY LINGER AFTER THAT OVER NE OK AND NW AR.

LACY

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT FRI MAY 20 2011/

DISCUSSION...
LARGE UPPER LOW OVER THE CENTRAL ROCKIES WILL BE THE SHORT TERM
FOCUS OF THIS FORECAST. AT PRESENT...ORGANIZED LINEAR MCS MOVING
ACROSS SOUTHWEST/WEST CENTRAL OKLAHOMA SHOULD CONTINUE TO PROGRESS
EAST THROUGH THE MORNING. THIS COMPLEX SHOULD REACH EASTERN
OKLAHOMA IN SOME FORM LATER THIS MORNING...WHILE SCATTERED
ELEVATED SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THIS OVER
SOUTHEAST OKLAHOMA. DO NOT ANTICIPATE THIS ACTIVITY TO BECOME TOO
WIDESPREAD SO WE SHOULD SEE A RATHER UNSTABLE AIRMASS DEVELOP
AHEAD OF THE MCS INTO THE AFTERNOON. WOULD EXPECT TO SEE AN
INCREASING THREAT OF SEVERE WEATHER AS A RESULT.

DRY LINE WILL REMAIN SITUATED OVER WESTERN OK BUT IT REMAINS VERY
QUESTIONABLE WHETHER ENOUGH RECOVERY CAN TAKE PLACE FOR ADDITIONAL
STORMS. DO HOWEVER EXPECT WIDESPREAD LOW LEVEL JET DRIVEN
CONVECTION LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OK AND
NW ARKANSAS AS SIGNIFICANT SHORTWAVE ENERGY EJECTS ACROSS THE
PLAINS. HEAVY RAINFALL WILL BECOME MORE OF A CONCERN WITH THE
SECOND ROUND OF STORMS TONIGHT.

UPPER LOW WILL SHIFT INTO THE NORTHERN PLAINS SATURDAY WITH MID
AND UPPER LEVEL FLOW BECOMING MORE WESTERLY. SFC FRONT WILL LIKELY
STALL TO OUR NORTH WITH VERY WARM AND HUMID AIRMASS REMAINING WITH
US THROUGH THE WEEKEND. OVERALL THUNDERSTORM CHANCES SATURDAY
APPEAR LIMITED THOUGH SOME DEVELOPMENT POSSIBLE NEAR THE BOUNDARY
TO OUR NORTH. BY SUNDAY AFTERNOON ANOTHER UPPER TROUGH BEGINS TO
TAKE SHAPE OVER THE WESTERN U.S. WITH THE FLOW BACKING ONCE AGAIN.
THIS WILL KEEP THE OVERALL PATTERN UNSETTLED WITH FORECAST AREA
REMAINING IN AN UNSTABLE WARM SECTOR THROUGH THE EARLY PART OF
NEXT WEEK. THIS SYSTEM IS EXPECTED TO SLOWLY MOVE EAST WITH A
PROBABLE UPTICK IN THUNDERSTORM AND SEVERE WEATHER CHANCES BY MID
WEEK...FOLLOWED BY A COOLER AND MORE STABLE REGIME BY THE END OF
THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  66  85  68 / 100  90  10  20
FSM   81  67  85  67 / 100  80  20  20
MLC   80  65  84  70 / 100  80  10  20
BVO   79  65  83  63 / 100  90  20  20
FYV   76  64  80  64 / 100  80  20  20
BYV   77  64  79  64 / 100  90  20  20
MKO   78  65  84  66 / 100  90  10  20
MIO   80  65  83  64 / 100  90  20  20
F10   79  64  84  68 / 100  90  10  20
HHW   82  67  84  69 /  80  80  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, May 20, 5:10 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT FRI MAY 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 AM CDT FRI MAY 20 2011

...CHANCE OF SEVERE STORMS TODAY AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID MORNING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MIDDAY.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MIDDAY.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

DISCUSSION...

A LINE OF STORMS OVER CENTRAL OKLAHOMA THIS MORNING WILL MOVE EAST
INTO EASTERN OKLAHOMA LATER THIS MORNING AND INTO NORTHWEST
ARKANSAS BY AROUND MIDDAY. MARGINALLY SEVERE WIND AND HAIL ARE
POSSIBLE IN A FEW SPOTS WITH THIS FIRST ROUND OF STORMS. LOCALLY
HEAVY RAINFALL IS A GOOD BET AS WELL.

MORE STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BY LATE
THIS AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT.
IF THE ATMOSPHERE CAN RECOVER FROM THE MORNING STORMS...THERE
WILL BE A BETTER RISK OF SEVERE WEATHER WITH THIS ROUND OF STORMS.
IF STORMS ARE MORE DISCREET...VERY LARGE HAIL AND EVEN AN ISOLATED
TORNADO ARE POSSIBLE. OTHERWISE...DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY HAZARDS.

GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING. RIGHT
NOW...IT APPEARS THE AREA WITH THE BEST CHANCE FOR HEAVY RAIN WILL
BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND
ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A
FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME
ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM
CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE
REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS
EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT
WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON
THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE
LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR
AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT.

FLOODING MAY BECOME A CONCERN IF STORMS HIT THE SAME AREAS OVER
AND OVER THROUGHOUT THE COURSE OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 20, 7:49 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 AM CDT FRI MAY 20 2011

ARZ010-OKZ069-072-201315-
ADAIR OK-SEQUOYAH OK-WASHINGTON AR-
749 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     NORTHERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

AT 749 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BUNCH...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
BARON...CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...LINCOLN...
MORROW...CLYDE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...CINCINNATI
AND WEDINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3575 9444 3575 9449 3569 9448 3556 9455
      3560 9479 3616 9479 3611 9455 3610 9455
      3610 9451 3605 9428
TIME...MOT...LOC 1249Z 183DEG 46KT 3565 9468
Special weather statement, May 20, 7:51 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT FRI MAY 20 2011

OKZ058-063-201315-
DELAWARE OK-OTTAWA OK-
751 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA

AT 751 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
TIFF CITY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TIFF CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9461 3658 9466 3671 9475 3696 9462
      3695 9461
TIME...MOT...LOC 1251Z 213DEG 43KT 3678 9459
Special weather statement, May 20, 8:07 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI MAY 20 2011

ARZ010-019-201330-
CRAWFORD AR-WASHINGTON AR-
807 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND SOUTHERN WASHINGTON

AT 807 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
CEDARVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...CLYDE...CANEHILL...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...VINEY GROVE...CEDARVILLE...
NATURAL DAM...CHESTER...RUDY AND LEE CREEK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3602 9452 3599 9401 3552 9425 3554 9442
TIME...MOT...LOC 1307Z 194DEG 45KT 3560 9432
Special weather statement, May 20, 8:07 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI MAY 20 2011

ARZ001-201345-
BENTON AR-
807 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

AT 808 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MAYSVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SULPHUR SPRINGS...MAYSVILLE AND
GRAVETTE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9445 3640 9460 3651 9460 3650 9438
      3650 9437
TIME...MOT...LOC 1308Z 194DEG 45KT 3646 9453
Special weather statement, May 20, 8:32 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT FRI MAY 20 2011

ARZ001-002-010-011-019-201430-
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
832 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...WESTERN CARROLL...NORTHEASTERN CRAWFORD...MADISON AND
     EASTERN WASHINGTON

AT 832 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF GRAVETTE TO 4 MILES SOUTHWEST OF
WINSLOW...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF BENTON...WESTERN CARROLL...NORTHEASTERN
CRAWFORD...MADISON AND EASTERN WASHINGTON COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 930 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3588 9350 3584 9352 3579 9351 3577 9370
      3577 9391 3576 9390 3572 9421 3650 9450
      3651 9347
TIME...MOT...LOC 1332Z 233DEG 38KT 3646 9437 3577 9414
Special weather statement, May 20, 8:42 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT FRI MAY 20 2011

OKZ068-070-072-074-201415-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
842 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 843 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TAMAHA...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...MC KEY...VIAN...GORE...
MARBLE CITY...BOX AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3527 9494 3532 9517 3566 9515 3564 9481
      3563 9474
TIME...MOT...LOC 1343Z 195DEG 36KT 3534 9505

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:33 PM CDTSpecial Weather StatementTSAOsage, Pawnee57 min
May 19, 11:34 PM CDTSpecial Weather StatementTSAOsage, Pawnee56 min
May 20, 12:01 AM CDTSpecial Weather StatementTSACreek29 min
May 20, 12:27 AM CDTSpecial Weather StatementTSACreek, Osage, Pawnee33 min
May 20, 1:02 AM CDTSpecial Weather StatementTSAOsage28 min
May 20, 1:06 AM CDTSpecial Weather StatementTSATulsa24 min
May 20, 2:27 AM CDTSpecial Weather StatementTSAWagoner33 min
May 20, 5:54 AM CDTSpecial Weather StatementTSACreek, Osage, Pawnee66 min
May 20, 6:00 AM CDTSpecial Weather StatementTSAMuskogee30 min
May 20, 6:29 AM CDTSpecial Weather StatementTSASequoyah31 min
May 20, 6:32 AM CDTSpecial Weather StatementTSALatimer28 min
May 20, 6:57 AM CDTSpecial Weather StatementTSACherokee33 min
May 20, 7:03 AM CDTSpecial Weather StatementTSAOttawa27 min
May 20, 7:14 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa, Washington31 min
May 20, 7:44 AM CDTAreal Flood AdvisoryTSACreek, Tulsa61 min
May 20, 7:49 AM CDTSpecial Weather StatementTSAAdair26 min
May 20, 7:51 AM CDTSpecial Weather StatementTSAOttawa24 min
May 20, 9:34 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Mayes, Muskogee, Pittsburg26 min
May 20, 9:45 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more2 hr
May 20, 9:55 AM CDTSpecial Weather StatementTSAAdair35 min
May 20, 10:18 AM CDTSevere Thunderstorm WarningTSADelaware27 min
May 20, 11:08 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah97 min
May 20, 11:12 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more16 hr
May 20, 11:19 AM CDTSpecial Weather StatementTSAAdair, Haskell, Latimer, LeFlore, Sequoyah26 min
May 20, 11:27 AM CDTFlash Flood WarningTSALatimer, Pittsburg2 hr
May 20, 11:35 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah55 min
May 20, 11:36 AM CDTTornado WarningTSAAdair, Sequoyah24 min
May 20, 11:38 AM CDTTornado WarningTSASequoyah37 min
May 20, 11:47 AM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah28 min
May 20, 11:54 AM CDTSevere Thunderstorm WarningTSAAdair66 min
May 20, 12:17 PM CDTFlash Flood WarningTSAHaskell, Latimer, Sequoyah3 hr
May 20, 12:30 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah60 min
May 20, 1:16 PM CDTSevere Thunderstorm WarningTSALeFlore29 min
May 20, 1:18 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah57 min
May 20, 1:27 PM CDTSevere Thunderstorm WarningTSALeFlore63 min
May 20, 3:39 PM CDTSpecial Weather StatementTSAPittsburg51 min
May 20, 3:51 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha84 min
May 20, 4:18 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 4:28 PM CDTSpecial Weather StatementTSALatimer32 min
May 20, 4:40 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha65 min
May 20, 5:11 PM CDTSpecial Weather StatementTSASequoyah34 min
May 20, 5:22 PM CDTSevere Thunderstorm WarningTSALeFlore68 min
May 20, 5:38 PM CDTSpecial Weather StatementTSASequoyah52 min
May 20, 5:52 PM CDTAreal Flood AdvisoryTSAAdair, LeFlore, Sequoyah53 min
May 20, 8:07 AM CDTSpecial Weather StatementTSACrawford, Washington23 min
May 20, 8:32 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington58 min
May 20, 8:50 AM CDTSpecial Weather StatementTSASebastian40 min
May 20, 9:08 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington67 min
May 20, 9:36 AM CDTSpecial Weather StatementTSAFranklin24 min
May 20, 10:15 AM CDTAreal Flood AdvisoryTSACarroll, Madison60 min
May 20, 11:16 AM CDTSpecial Weather StatementTSABenton, Washington59 min
May 20, 11:39 AM CDTFlash Flood WarningTSAMadison, Washington3 hr
May 20, 12:38 PM CDTSevere Thunderstorm WarningTSACarroll, Madison82 min
May 20, 12:56 PM CDTSevere Thunderstorm WarningTSAMadison, Washington94 min
May 20, 6:14 PM CDTSpecial Weather StatementTSACrawford, Franklin, Madison61 min
May 20, 6:42 PM CDTSpecial Weather StatementTSACarroll, Madison63 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.